# SDR ABXA050105

- Difficulty date: April 28, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 88,394 hours, 28,055 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 5614845517
- Part serial: 0130
- Condition: Defective
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 CTC FAILED, HAD LOUD BEARING SQUEAL ALONG WITH SOME SMOKE IN THE COCKPIT.  REMOVED AND REPLACED NR 2 CABIN TURBINE COMPRESSOR IAW DC-8 MM 21-10-01-4-0001.  OPS CHECKED GOOD.
